# SDR SWIA201904195769

- Difficulty date: April 17, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 38,596 hours, 33,820 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

CABIN ALT WARNING. PERFORMED EMERGENCY DESCENT. MASKS DEPLOYED. (FLT#7410)  REMOVED AND REPLACED LT PACK DISCHARGE DUCT IAW AMM. PERFORMED A PRESSURIZATION RUN IAW AMM. PRESSURIZATION RUN GOOD AT THIS TIME. REMOVED AND REPLACED O2 GENERATORS IAW AMM. PERFORMED O2 MASK DEPLOYMENT OPERATIONAL CHECK IAW AMM. OPS CHECK GOOD AT THIS TIME. PERFORMED EMERGENCY/ ACCIDENTAL DEPLOYMENT OF THE PASSENGER O2 MASKS CHECK IAW AMM.
